# SDR COMA9960370

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 601R30043
- Condition: Malfunction
- Location: Te Flaps
- Part time: 3,763 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AFTER LANDING.  REPLACED THE FLAP SELECTOR LEVER.
